Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lymph node tuberculosis, viral fever, weakness, leg and lower back pain. Treatment options?

I am diagnosed with lymph node tuberclosis on right neck for last 6 months, In 4th month of my treatment, I went down with viral fever and even after 2 months of my fever, I am feeling weak, tired, leg pain, headache with neck stiffness in the morning and lower back pain . Some times I have fever too. Is this serious problem or it is just weakness..even initially my doctor told me that I will put on weight with this R-cinex but i am not gaining any weight. Is this okay or there is any problem? plz sugesst
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you.
after few days of starting anti tubercular therapy some clinical improvement occurs like feeling of well being,weight gain.temperature returns to normal.
these every drugs have potential side effects.
feeling of weakness,tired,leg pain may be due to peripheral neuropathy caused by isoniazid.
returning of fever & failure to gain weight is a problem. it indicates treatment failure.
now the main issue is headache with neck stiffness. a case of TB with complaints of these always raise the possibility of associated TB meningitis.
now,it is mandatory for you to consult as early as possible with a internal medicine specialist.
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor